# SDR SWIA2024012631107

- Difficulty date: November 7, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 FS320.00 - FS338.00 IS CORRODED   (C-CHECK RO 1/24/2024)   REMOVED AND INSTALLED A NEW PAX DOOR INTERCOSTAL DD2 FS.320-FS.338 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DWG 601R31702 REV N. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
